Ask Health Experts and Get Answers to Your Health Question ASAP
When was this incident happened?
Any other medical history?
Which medications are you taking?
may 14, 6 pm. asthma, depression. flonase, velafexamine sp? albuterol. oxycodone/pap 5-325 mg
Hello,Thanks for providing more information.
As you describe,it's strongly advised not to take off your splint without consulting your doctor.
A cast or splint forces your leg into awkward positions, stretching muscles and ligaments sometimes results in pain which usually relieve after few days.
If you have severe pain then it's good to visit ER for prompt management rather than try self care measures.
Elevate your leg as much as possible.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.